Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 225, NWS Lincoln, IL

August 23, 2011McLean County, Woodford County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Aug 23, 2011, 1:02 PM CDT for McLean County, Woodford County, Illinois. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 23, 2011, 1:02 PM CDT (18:02 UTC)
Expired
Aug 23, 2011, 1:45 PM CDT
In force
43 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties McLean County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 61 km from the middle of the area, began a volume at 18:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.0 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
291 J/kg
Mixed-layer CIN
-271 J/kg
Mixed-layer LCL
1014 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

374 
WUUS53 KILX 231802
SVRILX
ILC113-203-231845-
/O.NEW.KILX.SV.W.0225.110823T1802Z-110823T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
102 PM CDT TUE AUG 23 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MCLEAN COUNTY IN CENTRAL ILLINOIS...
  SOUTH CENTRAL WOODFORD COUNTY IN CENTRAL ILLINOIS...

* UNTIL 145 PM CDT.

* AT 100 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HUDSON...OR 10 MILES NORTH OF BLOOMINGTON...AND MOVING SOUTHEAST AT
  45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BLOOMINGTON...NORMAL...TOWANDA...COOKSVILLE...DOWNS...HEYWORTH...LE
  ROY...SAYBROOK...SHIRLEY...BLOOMINGTON AIRPORT...HOLDER...
  ELLSWORTH...MORAINE VIEW STATE PARK...ARROWSMITH AND BELLFLOWER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4047 8846 4029 8846 4029 8900 4064 8924
      4078 8905
TIME...MOT...LOC 1802Z 318DEG 40KT 4059 8901
WIND...HAIL 60MPH 1.00IN

$$

HJS
2 follow-up statements
659 
WWUS53 KILX 231830
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
130 PM CDT TUE AUG 23 2011

ILC113-203-231845-
/O.CON.KILX.SV.W.0225.000000T0000Z-110823T1845Z/
MCLEAN IL-WOODFORD IL-
130 PM CDT TUE AUG 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
WOODFORD AND NORTHERN MCLEAN COUNTIES UNTIL 145 PM CDT...

AT 123 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR TOWANDA...OR 7 MILES NORTHEAST OF
BLOOMINGTON...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  COOKSVILLE...HOLDER AND ELLSWORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4047 8846 4044 8873 4044 8907 4064 8924
      4078 8905
TIME...MOT...LOC 1829Z 300DEG 27KT 4054 8886
WIND...HAIL <50MPH 1.00IN

$$

HJS
228 
WWUS53 KILX 231842
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
142 PM CDT TUE AUG 23 2011

ILC113-203-231848-
/O.EXP.KILX.SV.W.0225.000000T0000Z-110823T1845Z/
MCLEAN IL-WOODFORD IL-
142 PM CDT TUE AUG 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WOODFORD AND
NORTHERN MCLEAN COUNTIES WILL EXPIRE AT 145 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4047 8846 4044 8873 4044 8907 4064 8924
      4078 8905
TIME...MOT...LOC 1838Z 300DEG 27KT 4050 8878

$$

HJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 10:43 AM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Aug 23, 10:43 AM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1043 AM CDT TUE AUG 23 2011

.DISCUSSION...
ISSUED 1040 AM CDT TUE AUG 23 2011
MCS HOLDING ON THIS MORNING AND DIVING THROUGH THE NRN PORTIONS OF
ILX CWA. WEATHER FOR NEXT 24 HOURS WILL BE DRIVEN MOSTLY BY THE
MESOSCALE FEATURES. OUTFLOW BOUNDARIES FROM THESE STORMS AND
HEATING IN THE SOUTH DISPLACING THOSE BOUNDARIES WILL HELP TO ADD
TO POTENTIAL FOR ANOTHER AFTERNOON/EVENING ROUND OF TS. WILL BE
UPDATING THE GRIDS FOR THE LATER CHANCES FOR PRECIP AND SOME MINOR
TWEAKS HERE AND THERE WITH TEMPS.

HJS
&&

.AVIATION...
ISSUED 656 AM CDT TUE AUG 23 2011

WHILE THE THUNDERSTORM THREAT WILL BE TRICKY TO PIN POINT ACROSS
THE CENTRAL ILLINOIS TERMINALS THROUGH THE 12Z TAF VALID
TIME...THE BULK OF THE PERIOD IS EXPECTED TO BE DRY WITH VFR
CONDITIONS. A STORM COMPLEX MOVING ACROSS NORTHERN ILLINOIS THIS
MORNING WILL PUSH AN OUTFLOW BOUNDARY INTO CENTRAL ILLINOIS THAT
MAY SERVE AS A FOCUS FOR THUNDERSTORM DEVELOPMENT LATER THIS
AFTERNOON INTO THIS EVENING. THE GREATEST THREAT WILL BE ACROSS
KPIA/KBMI/KCMI...BUT EVEN THERE THE CONFIDENCE IN TIMING/COVERAGE
IS TOO LOW TO GO ABOVE A VCTS MENTION AT THIS TIME. SOUTHERLY
WINDS IN THE WAKE OF A DEPARTING AREA OF HIGH PRESSURE WILL BECOME
GUSTY THROUGH DIURNAL MIXING LATER TODAY...WITH THE GUSTS FALLING
OFF AGAIN THIS EVENING AS DIURNAL HEATING IS LOST.

BAK
&&

.PREV DISCUSSION...
ISSUED 237 AM CDT TUE AUG 23 2011

HIGH PRESSURE WAS CENTERED OVER WEST VIRGINIA...BUT STILL SEEING
SOME LINGERING EFFECTS OF IT AS FAR WEST AS ILLINOIS. HAVE SEEN
TEMPERATURES DIP AS LOW AS THE MID 50S ALONG THE INDIANA BORDER
EARLY THIS MORNING. REGIONAL RADAR SHOWING AN INTENSIFYING MCS
ACROSS NORTHWEST IOWA AND SOUTHWEST MINNESOTA...MOVING SOUTHEAST.
ANOTHER LESS-INTENSE MCS WAS UPSTREAM ALONG THE MINNESOTA/NORTH
DAKOTA BORDER...NEAR A SHORTWAVE THAT WAS QUITE EVIDENT ON WATER
VAPOR IMAGERY OVER THE NORTHERN PLAINS.

THE MAIN FORECAST CONCERN INVOLVES THE MCS EVOLUTION...AND ITS
ASSOCIATED RAINFALL TODAY. THIS INCLUDES SEVERE WEATHER POTENTIAL.
RENEWED DEVELOPMENT ON WEDNESDAY IS ALSO A CONCERN...ALONG WITH
TEMPERATURES AHEAD OF THE UPCOMING COLD FRONT.

SHORT TERM...TODAY THROUGH WEDNESDAY...

MCS HAS TAKEN A DEFINITE SOUTHEAST TURN RECENTLY...AND CORFIDI
VECTORS SUGGEST THIS MOVEMENT SHOULD CONTINUE. LATEST HRRR...AS
WELL AS AWIPS TIME-OF-ARRIVAL TOOL...SUGGESTS STORM ARRIVAL IN
THE GALESBURG AREA TOWARD 8 AM. HOWEVER...LOW LEVEL JET IN THIS
AREA IS NOT QUITE AS STRONG AS IT IS FURTHER BACK IN IOWA...SO
SOME WEAKENING IS POSSIBLE AS THE MCS ARRIVES. HRRR SUGGESTS THE
REMNANT RAINFALL MAY REACH AS FAR AS CHAMPAIGN BY LATE MORNING...
BUT INSTABILITY THAT FAR EAST IS MUCH LESSER AND CONFIDENCE IN
THAT SCENARIO IS LOW. RENEWED DEVELOPMENT IS POSSIBLE LATER IN THE
AFTERNOON AND ESPECIALLY INTO EVENING...AS THE REMNANT OUTFLOWS
FROM THE TWO MCS SYSTEMS INTERACT WITH THE RECOVERING AIR
MASS...AND THE UPPER WAVE BEGINS TO MOVE ACROSS WISCONSIN AND
ILLINOIS. SPC CONVECTIVE OUTLOOK FOR TODAY AND TONIGHT PLACES THE
SLIGHT RISK FROM ABOUT I-72 NORTH.

ARRIVAL OF THE ACTUAL FRONT LAGS BEHIND THE UPPER WAVE
CONSIDERABLY...WITH 00Z MODELS FAIRLY UNIFORM WITH A WEDNESDAY
AFTERNOON OR EVENING PASSAGE. PLENTY OF DESTABILIZATION SHOULD
TAKE PLACE AS TEMPERATURES RISE INTO THE 90S...FIRING SCATTERED
THUNDERSTORMS. SOME SEVERE POTENTIAL AGAIN...ALTHOUGH CHANCES WILL
INCREASE FURTHER TO THE NORTHEAST. RAIN WILL TAPER OFF QUICKLY
BEHIND THIS FRONT...WITH THE ENTIRE CWA EXPECTED TO BE DRY BY
SUNRISE THURSDAY.

LONG TERM...THURSDAY THROUGH MONDAY...

HIGH PRESSURE TO BUILD ACROSS THE MIDWEST THURSDAY BEHIND THE
FRONT...SLOWLY DRIFTING EAST THROUGH FRIDAY. BEHIND IT...THE NEXT
WAVE WILL DROP OUT OF THE NORTHERN PLAINS. LATEST GFS IS MUCH MORE
AGGRESSIVE IN BREAKING DOWN THE HIGH AND PRODUCING SHOWERS/STORMS
ON SATURDAY...ALBEIT NORTH OF OUR AREA. ECMWF FEATURES A
DISSIPATING SURFACE FRONT...WITH NO RAINFALL. WITH A RATHER
PERSISTENT NORTHEAST FLOW OVER OUR AREA...THE LATTER SCENARIO SEEMS
MORE PLAUSIBLE AT THIS TIME.

HURRICANE IRENE MOVING UP THE EAST COAST IS EXPECTED TO CAUSE A
BOTTLENECK THIS WEEKEND...IN ANY FEATURES MOVING THROUGH THE
MIDWEST. THIS APPEARS TO HELP CARVE A RATHER SIGNIFICANT UPPER
TROUGH OVER THE MIDWEST BY MONDAY. BEST RAIN CHANCES WITH THIS
SYSTEM WILL PROBABLY BE JUST BEYOND THE END OF THE CURRENT
FORECAST RANGE.

GEELHART

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 23, 11:34 AM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1134 AM CDT TUE AUG 23 2011

ILZ027>031-036>038-041>046-241100-
CHAMPAIGN-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-PEORIA-
PIATT-STARK-TAZEWELL-VERMILION-WOODFORD-
1134 AM CDT TUE AUG 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN UPPER LEVEL DISTURBANCE PASS TO THE NORTH OF THE REGION THROUGH
TONIGHT. THIS DISTURBANCE AND OUTFLOW BOUNDARIES FROM
THUNDERSTORMS ACROSS NORTHERN ILLINOIS MAY SERVE AS A FOCUS FOR
THUNDERSTORM DEVELOPMENT...MAINLY DURING THE AFTERNOON AND EVENING
HOURS. A FEW SEVERE STORMS ARE POSSIBLE...WITH DAMAGING WIND GUSTS
AND LARGE HAIL THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM CHANCES WILL PERSIST THROUGH WEDNESDAY AS ANOTHER
UPPER LEVEL DISTURBANCE PUSHES A COLD FRONT THROUGH THE AREA.

AHEAD OF THE COLD FRONT WEDNESDAY AFTERNOON...HEAT INDICES
APPROACHING 100 DEGREES ARE LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BY LATE AFTERNOON INTO THE
EVENING HOURS.

ILZ040-047>057-061>063-066>068-071>073-241100-
CASS-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MACON-MENARD-MORGAN-MOULTRIE-RICHLAND-
SANGAMON-SCHUYLER-SCOTT-SHELBY-
1134 AM CDT TUE AUG 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN UPPER LEVEL DISTURBANCE PASS TO THE NORTH OF THE REGION THROUGH
TONIGHT. THIS DISTURBANCE AND OUTFLOW BOUNDARIES FROM
THUNDERSTORMS ACROSS NORTHERN ILLINOIS MAY SERVE AS A FOCUS FOR
THUNDERSTORM DEVELOPMENT...MAINLY DURING THE AFTERNOON AND EVENING
HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM CHANCES WILL PERSIST THROUGH WEDNESDAY AS ANOTHER
UPPER LEVEL DISTURBANCE PUSHES A COLD FRONT THROUGH THE AREA.

AHEAD OF THE COLD FRONT WEDNESDAY AFTERNOON...HEAT INDICES
APPROACHING 100 DEGREES ARE LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BY LATE AFTERNOON INTO THE
EVENING HOURS.

HJS

In the hours before

Special weather statement, Aug 23, 9:27 AM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
927 AM CDT TUE AUG 23 2011

ILZ029>031-037-038-231515-
MARSHALL-MCLEAN-PEORIA-TAZEWELL-WOODFORD-
927 AM CDT TUE AUG 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TAZEWELL...NORTHERN
PEORIA...SOUTHERN MARSHALL...WESTERN MCLEAN AND WOODFORD COUNTIES
UNTIL 1015 AM CDT...

AT 921 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SPARLAND TO ROME TO
BRIMFIELD...MOVING SOUTHEAST AT 40 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  WASHBURN...
  SPRING BAY...
  PEORIA...
  METAMORA...
  GERMANTOWN HILLS...
  WEST PEORIA...

OTHER LOCATIONS AFFECTED INCLUDE...HOPEWELL...KICKAPOO...ALTA...
MOSSVILLE...LOW POINT AND CAZENOVIA.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4076 8892 4075 8899 4067 8899 4066 8904
      4063 8905 4063 8910 4060 8914 4059 8926
      4047 8927 4045 8935 4087 8991 4093 8963
      4106 8946
TIME...MOT...LOC 1427Z 310DEG 35KT 4099 8937 4087 8953
          4083 8979

HJS
Local storm report, Aug 23, 10:40 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1040 AM CDT TUE AUG 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       1 NE DAHINDA            40.96N 90.09W
08/23/2011  M1.02 INCH       KNOX               IL   CO-OP OBSERVER

            TWO HOUR STORM TOTAL.

&&

JRP
Local storm report, Aug 23, 12:40 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1240 PM CDT TUE AUG 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     HAIL             METAMORA                40.79N 89.36W
08/23/2011  M0.50 INCH       WOODFORD           IL   EMERGENCY MNGR

            3/8 INCH TO 1/2 INCH HAIL REPORTED BY COUNTY EMERGENCY
            MANAGEMENT. PEA SIZE HAIL ALSO REPORTED IN WASHINGTON.

&&

GOETSCH
Local storm report, Aug 23, 12:44 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1244 PM CDT TUE AUG 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     HAIL             1 W METAMORA            40.79N 89.38W
08/23/2011  M0.75 INCH       WOODFORD           IL   EMERGENCY MNGR

1238 PM     HAIL             EUREKA                  40.72N 89.28W
08/23/2011  M0.75 INCH       WOODFORD           IL   EMERGENCY MNGR

&&

GOETSCH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 9:05 AM CDTSevere Thunderstorm WarningILXKnox, Marshall, Peoria, Stark29 min
Aug 23, 9:27 AM CDTSpecial Weather StatementILXPeoria, Woodford48 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.